# SDR IPXA1668788

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Left Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL PN 146T5869-19 HAS INTERM REPAIR TO 1IN X 3IN HOLE PANEL LOCATED AT POS 10/11 LT MOST OTBD FLOOR PANEL.  IDENTIFIED FLOOR PANEL FROM POS 10/11 LT PN146T5869-19 IAW EOB767-5320-9693.  FABRICATED A REPLACMENT FLOOR PANEL BY CUTTING OUT A NEW FLOOR PANEL FROM A402H AND  MARKING INSERT LOCATION USEING EXISTING PANEL AS A TEMPLATE DRILLED AND CLEANED HOLES OF DESBRIS.  INSTALLED INSERTS USING BMS 5-107 AND CURED IAW MFG MARKED UNDER SIDE FLOOR PANEL WITH EO NR B767-5320-9693-H AS  REQUIRED.
